CSpace  > 应用数学研究所
流态化非均匀结构的概率模型
李静海1; 马志明2; 陈敏2; 方碧琪2; 崔和平1; 吴国富2
2000
Source Publication应用数学学报
ISSN0254-3079
Volume023Issue:002Pages:280
Abstract通过对实验数据的直方图的分析和统计检验的手段,找到了定量描述一类气固流化订系统非均匀结构动态行淡的概率分布-七参娄威布尔分布,提示了这种复杂系统内非均匀性的一些规律,模拟结果是理想的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41976
Collection应用数学研究所
Affiliation1.中国科学院过程工程研究所
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李静海,马志明,陈敏,等. 流态化非均匀结构的概率模型[J]. 应用数学学报,2000,023(002):280.
APA 李静海,马志明,陈敏,方碧琪,崔和平,&吴国富.(2000).流态化非均匀结构的概率模型.应用数学学报,023(002),280.
MLA 李静海,et al."流态化非均匀结构的概率模型".应用数学学报 023.002(2000):280.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李静海]'s Articles
[马志明]'s Articles
[陈敏]'s Articles
Baidu academic
Similar articles in Baidu academic
[李静海]'s Articles
[马志明]'s Articles
[陈敏]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李静海]'s Articles
[马志明]'s Articles
[陈敏]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.